# SDR CA120615005

- Difficulty date: June 13, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 601R626625
- Condition: Leaking
- Location: Fuel System
- Part time: 19,677 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A LEAK CHECK OF THE FUEL SHROUD, PN C68C37, FOLLOWING RE-INSTALLATION, THE APU FUEL FEED LINE WAS FOUND TO BE LEAKING.  UPON CLOSER INSPECTION, THIS APU FUEL FEED LINE WHICH IS PART OF THE FUEL TUBE ASSY, PN 601R62662-5 WAS FOUND BADLY CORRODED AND CRACKED. THERE WAS ALSO EVIDENCE OF CORROSION WITHIN THE FUEL SHROUD.  BOTH THE FUEL TUBE ASSY AND FUEL SHROUD ASSY WILL BE REPLACED. THE FUEL SHROUD HAD BEEN INITIALLY REMOVED FOR ACCESS TO ACCOMODATE A SHEETMETAL REPAIR OF CRACKS FOUND ON THE FORWARD FACE OF REAR PRESSURE BULKHEAD AT FS621, LBL 27.50 HEEL LINE WHEN TASK RJ2-53-280-807 WAS PERFORMED, IPC REF CHAP 28-20-00.
